After finishing a 30 gm tube of Lotrimin Cream my feet are still peeling. Is it harmful to start another tube right away?
If both of your feet are still peeling but there's no sign of an abscess or other Podiatry issue you can continue to use the cream if in fact you see an improvement in your peeling feet.
Another option you may consider is if your feet are just peeling from dry skin you may be better off trying a foot cream especially designed for peeling dry feet.
Finally, before choosing another foot cream I would ask the pharmacist what he or she recommends for your peeling feet. Pharmacists are always available to help you with any type of medical medicine.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jun 2010 • 1 answer
Posted 9 Jan 2011 • 1 answer
Lotrimin af Lotrimin AF Cream - Can I mix two different antifungal creams, if I feel one may not be?
Posted 20 Mar 2016 • 0 answers
Lotrimin AF Powder Spray - After spraying this on your feet, do you need to put socks on to keep the
Posted 2 Sep 2016 • 0 answers
Posted 10 Aug 2017 • 1 answer